# SDR FDEA201109224038

- Difficulty date: September 22, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA31861
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1079 TO 1099 LONGERON 45R SURFACE CORROSION FOUND EXEEDED LIMITS.  CORROSION ON LONGERON REMOVED AS PER SRM 51-21-01 REV 47.    MATERIAL MEASURED THICKNESS 0.096 INCH; MATERIAL REMOVED = 0.040 INCH; MATERIAL   REMAINED =  0.056 INCH.  FOUND EXCEEDED LIMIT PER SRM 53-00-00 REV 47, FIGURE 205.   REMOVED AND REPLACED LONGERON AS PER SRM 51-31-01 REV 47.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
